# SDR SWAA2023071256995

- Difficulty date: June 7, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER FLOOR STRUCTURE TENSION STRAP HAS CORROSION AT BS 1016; LBL 3; WL 208<[01] CORROSION ON TENSION STRAP AT BS1016 LBL3 WL 208 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. THE STRUCTURAL ITEMS THAT DO NOT HAVE ENTRIES ARE CALLED REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 PAR 9C;[02] REMOVED TENSION STRAP FROM BS1006-BS1029 LBL3 IAW SRM 51-40-02;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] LOCATED AND DRILLED NEW TENSION STRAP AT LBL3 FROM BS1006-BS1029; PN#147A5620-3 IAW SRM 51-40-02 AND IAW DWG#147A5600. OK TO INSTALL;[05] CORRECTIVE REFERENCE: LOCATED AND DRILLED NEW TENSION STRAP AT LBL3 FROM BS1006-BS1029; PN#147A5620-3 IAW SRM 51-40-05 AND IAW DWG#147A5600. OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 4 AND 5;[07] INSTALLED TENSION STRAP AT LBL3 FROM BS1006-BS1029; PN#147A5620-3 IAW SRM 51-40-02 AND IAW DWG#147A5600.;[08] VERIFIED MEASUREMENT TABLE;[09] VERIFIED CORRECTIVE ACTION 7
